The definition of equivalence of combinatorial imbeddings
Publications Mathématiques de l'IHÉS, Volume 3 (1959), pp. 5-17.
@article{PMIHES_1959__3__5_0,
     author = {Mazur, Barry},
     title = {The definition of equivalence of combinatorial imbeddings},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {5--17},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {3},
     year = {1959},
     zbl = {0119.38702},
     mrnumber = {116346},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1959__3__5_0/}
}
TY  - JOUR
AU  - Mazur, Barry
TI  - The definition of equivalence of combinatorial imbeddings
JO  - Publications Mathématiques de l'IHÉS
PY  - 1959
DA  - 1959///
SP  - 5
EP  - 17
VL  - 3
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1959__3__5_0/
UR  - https://zbmath.org/?q=an%3A0119.38702
UR  - https://www.ams.org/mathscinet-getitem?mr=116346
LA  - en
ID  - PMIHES_1959__3__5_0
ER  - 
%0 Journal Article
%A Mazur, Barry
%T The definition of equivalence of combinatorial imbeddings
%J Publications Mathématiques de l'IHÉS
%D 1959
%P 5-17
%V 3
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1959__3__5_0
Mazur, Barry. The definition of equivalence of combinatorial imbeddings. Publications Mathématiques de l'IHÉS, Volume 3 (1959), pp. 5-17. http://archive.numdam.org/item/PMIHES_1959__3__5_0/